Random sets and extension principle


Subject: Random sets and extension principle
From: Andrzej Pownuk (pownuk@zeus.polsl.gliwice.pl)
Date: Sun Mar 05 2000 - 19:38:03 MET


I've heard about random set view of a membership function.

T. BilgiÁ and I.B. Turksen (1999) "Measurement of Membership Functions:
Theoretical and Empirical Work" Chapter 3 in D. Dubois and H. Prade
(eds)
Handbook of Fuzzy Sets and Systems Vol. 1, Fundamentals of Fuzzy Sets,
Kluwer, pp. 195-232.

Does exist any proof of the extension principle based on the random sets
theory?

          Thanks in advance.

                  Andrzej Pownuk

############################################################################
This message was posted through the fuzzy mailing list.
(1) To subscribe to this mailing list, send a message body of
"SUB FUZZY-MAIL myFirstName mySurname" to listproc@dbai.tuwien.ac.at
(2) To unsubscribe from this mailing list, send a message body of
"UNSUB FUZZY-MAIL" or "UNSUB FUZZY-MAIL yoursubscription@email.address.com"
to listproc@dbai.tuwien.ac.at
(3) To reach the human who maintains the list, send mail to
fuzzy-owner@dbai.tuwien.ac.at
(4) WWW access and other information on Fuzzy Sets and Logic see
http://www.dbai.tuwien.ac.at/ftp/mlowner/fuzzy-mail.info
(5) WWW archive: http://www.dbai.tuwien.ac.at/marchives/fuzzy-mail/index.html



This archive was generated by hypermail 2b25 : Thu Apr 06 2000 - 15:59:47 MET DST